Title

Meshless Methods For Solving Dirichlet Boundary Optimal Control Problems Governed by Elliptic PDEs

Document Type

Article

Publication Date

12-1-2019

Department

Mathematics

School

Mathematics and Natural Sciences

Abstract

© 2019 Elsevier Ltd In this paper, two meshless schemes are proposed for solving Dirichlet boundary optimal control problems governed by elliptic equations. The first scheme uses radial basis function collocation method (RBF-CM) for both state equation and adjoint state equation, while the second scheme employs the method of fundamental solution (MFS) for the state equation when it has a zero source term, and RBF-CM for the adjoint state equation. Numerical examples are provided to validate the efficiency of the proposed schemes.

Publication Title

Applied Mathematics Letters

Volume

98

First Page

438

Last Page

445

Find in your library

Share

COinS